MAUDE Adverse Event Report: KARL STORZ IMAGING CCU,MODULAR,IMAGE1 S X-LINK,US

KARL STORZ IMAGING CCU,MODULAR,IMAGE1 S X-LINK,US
Model Number TC301US
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a cysto there was no display to the monitor.No harm to patient, user or third occurred.The procedure was completed with a back up device with a delay of 5 minutes.
 
Additional Manufacturer Narrative
The investigation is not yet completed; investigation results are pending.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
Per evaluation results from the manufacturer: complaint not verified - unable to duplicate the customer's complaint.Ksus goleta service incoming was unable to duplicate the customer's complaint.Ksus goleta process engineering tested the ccu for over a week without issue.A visual inspection was unable to determine any obvious issues.Testing included several overnight burn-in sessions and extensive power cycles.Mechanical shock was applied to the ccu chassis and the iml and camera cables were heavily manipulated, but the image was completely stable during the entire complaint investigation.The ccu was tested for over a week and it never failed to perform as designed.No problem found.This event is filed under internal complaint id (b)(4).

Brand Name
CCU,MODULAR,IMAGE1 S X-LINK,US
Common Device Name
CCU,MODULAR,IMAGE1 S X-LINK,US
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key22005994
Report Number2027009-2025-00837
Device Sequence Number21107036
Product Code FET
UDI-Device Identifier04048551356562
UDI-Public04048551356562
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K160044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTC301US
Device Catalogue NumberTC301US
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer06/16/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown